About 3 weeks ago that the inside of my thighs right along the crease of my scrotum began itching after a long day of roofing outside. About a week later I went to the doctors's and he said I had folliculitis, an infection in the hair follicles. Well Iput Neosporin on that for a few days and it didnt clear up, so I called again and he put me on Cephalaxin, an antibiotic, to clear it up. Well it has been 10 days now and the rash has gotten worse. Its itchy and peeling, leaving me with a lot of raw skin right where there is the most friction as I walk and work. I don't roof anymore so I dont get too sweaty, but its still an issue. I've been trying recently to clear it up with Lotramin AF, in case its a fungus, but I just dont know anymore. All I want is to know what it could be and how to get rid of it. Thanks a lot. He thanks you too.
i know many people will advise against this, but it worked for a fungal infection i had and it worked on an animals fungal infection.......
I had a fungal infection and my doctor had me put petrolleum jelly on it. I was sort of against that because i had heard that will attract a lot of bactreia etc etc. But after trying fungal creams and such, i tried it and it cleared it up in a short time. I have also used it on a guinea pig of mine when he had a fungal infection causing him to loose his hair, and looked up on line and saw some advice to cover the area in petrolleum jelly....so once again i tried it and it worked. I think what it does is completely coats it and inhibits the infection to breath and grow. if nothing else works give it a try.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.